Ask an expert
Question

27 Feb 2004

Meds.
Dear Cybershrink
Thanks for your advice. As for freaking out (in a crazy way) at home, I’m currently pretending I’m invisible and hope the neighbours have short memories. I’ve already started to become high, and decided to continue with the prescribed Lamictin dosage for now. Since I’m already worried about my financial situation, I don’t dare to think what might happen if I loose my job because of any crazy behaviour at work.
Answer 384 views
Expert
CyberShrink
cybershrink

01 Jan 0001

?
Yes, sounds wise to be cautious and avoid the crazy highs that can ruin everything. But do explore the availability of cheaper extra treatments as I suggested before -- you know you're worth it !
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.